Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

What is the cause for redness on penis after masturbation?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9030 Questions
Question
Hi, I have some redness on the head of my penis on one side and some small red spots on the other. They do not itch and are not sore?? I was masterbating daily, sometimes more than once a day until approximately 2 weeks ago when I stopped, it was at that time the redness appeared.
Posted Fri, 3 Jan 2014 in Penis Problems
 
 
Answered by Dr. P. T. Patil 8 hours later
Brief Answer: It is infection of Glans. Detailed Answer: Hello Thanks for your query,based on the facts and photographs that you have posted it appears that you have infection of the Glans Penis what is called as Ballanitis. This is most likely to be due to rough and vigorous handling of th penis during frequent masturbation. You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily Ensure to clean your genital with warm water twice daily and apply topical antibiotic ointment like Neosporin twice daily. Avoid any sexual activity till gets cured completely. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What is the cause for redness on penis after masturbation? 5 hours later
Thanks dr for your reply, I am currently offshore. The medic onboard says he only has doxycycline hyclate 100mg tablets at the moment. I am not sure?? Can you advise and also how long should it take to clear up.
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: You can take Doxycycline Detailed Answer: Hello Thanks for follow up. You can Doxycycline twice daily for a week and use and any topical antibiotic cream available on board. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What is the cause for redness on penis after masturbation? 3 minutes later
Many thanks, And we only seem to have hydrocortisone cream 1%!! We donhave a lot on board!! Thanks,
 
 
Answered by Dr. P. T. Patil 5 hours later
Brief Answer: Do not use Hydrocortisone cream. Detailed Answer: Hello Thanks for for follow up. Do not use Hydrocortisone cream. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What is the cause for redness on penis after masturbation? 5 minutes later
OK understood, We do not have any other creams available on-board so should I just take the doxycycline daily??
 
 
Answered by Dr. P. T. Patil 8 minutes later
Brief Answer: Take only Doxycycline Detailed Answer: Hello Take only Doxycycline and if available use coconut oil for local application for soothing action. Thanks and Regards, Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor